# SDR QXEA9901173

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 15635
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - THERE IS CORROSION ALONG STRINGER 45 BETWEEN FRAMES 15635 AND 16060.  REPAIRED IAW FOKKER SRM 51-31-0, PAGES 1-10 AND SRM 51-10-04, PAGE 8, PARAGRAPH 3C.
